MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE ADVANCE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE ADVANCE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LF5544
Medical Device Problem Codes Energy Output To Patient Tissue Incorrect (1209); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device was difficult to activate and clamp sealing was not optimal.There was no patient injury.

Brand Name
LIGASURE ADVANCE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7445286
Report Number1717344-2018-00522
Device Sequence Number13739937
Product Code GEI
UDI-Device Identifier10884524002279
UDI-Public10884524002279
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150835
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF5544
Device Catalogue NumberLF5544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1